Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has high fever, cough, congestion, vomiting followed by runny stool, severe body aches, on Tylenol. Second opinion required?

My three year old boy has had a fever of 101 to 103 over the last three days a cough, congestion, vomiting on the first day and now runny stool. He is to a point where he didn t even realize he went on him self. Not eating much but doesn t stop drinking. He is also having body aches and moderate cramping in his lower abdomen to a point where he is crying. Went to the pediatrician yesterday swabbed for flu but was negative. He is taking Tylenol for fever and pain and adel d for congestion. Can t take ibuprofen because eye has Von willabrond disease. Should I seek another option or let it take its course.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
i appreciate your concern,i advise you to continue wiyh yhe medication as prescribed by your doctor,disease will take its course,do tepid sponging for fever and give plenty of fluids.but if you feel that he is not improving and becoming lethargic you can take second opinion.
Your son will be fine soon.
take care.god bless
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor